# SDR FDEA201004221291

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950a-950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L IS CORRODED AROUND FASTENERS FROM BS 950A TO 950E.  R & R STRINGER 29 LT FROM PN65-56441-7 BETWEEN BS 950 TO BS 1008 IAW DWG 65-56441 AND IAW SRM 51-30-2.
